# SDR AALA201803289007

- Difficulty date: March 14, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 80,037 hours, 11,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53370147200
- Condition: Cracked
- Location: Frame 53.8
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON STRINGER 14L,  FRAME 53.5 + 1 INCH.  REPAIRED THE STRINGER IAW EA 278531.
